Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Tony Safoian

Opening Keynote & Lunch: Investing Ahead of Technology Demand: Seeing the Future and Making Bold Decisions

SADA Systems

10:00am - 5:00pm 420 mins
Registration
Registration
more
12:40pm - 1:20pm 40 mins
Keynote Programming
Opening Keynote & Lunch: Investing Ahead of Technology Demand: Seeing the Future and Making Bold Decisions
  • Speaker Tony Safoian - President & CEO, SADA Systems
more

Channel companies have limited resources. Are we best served investing in cloud technologies that customers are using today, or what they're likely to use three to five years from now? The answer is both, of course, but tomorrow's successful channel leaders will focus more on the future than the present. That can be a scary proposition, but it’s less so if you're closely monitoring macro business and technology trends. In this keynote, Tony Safoian, CEO and president of technology consultancy firm SADA Systems, will share his strategy for making strategic investments in cloud infrastructure, AI and IoT — people, tools and services. In a nutshell, winning the long game is about caring about customer success today and beyond, and that means having the courage to direct scarce resources to business opportunities that have not yet fully developed.

Open to All Access pass holders only.

1:20pm - 1:30pm 10 mins
Keynote Programming
Keynote
more

Open to All Access pass holders only.

1:40pm - 2:40pm 60 mins
Executive Track
Profitably Pivoting To Embrace New Business Models
  • Speaker Mark S. A. Smith - Author, The Bija Company LLC
more

Changing business models are getting more deeply disruptive: Oracle CEO Mark Hurd predicts that 80 percent of data centers won’t exist by 2025. Information Age says 40 percent of the Fortune 500 won’t survive digital transformation. Some doomsday analysts predict that 70 percent of MSPs won't be around in three years. How can you manage the chaos? In this engaging, entertaining and enlightening conversation we’ll discuss the radically changing business models of technology vendors, distribution, business partners, and customers. We’ll present data so you understand what’s driving these changes, how to pivot your business to take advantage of them, and how to stay relevant and profitable.

All Access pass required to attend this session.

1:40pm - 2:40pm 60 mins
Marketing & Tech Track
Technology Leader Thought Leadership Session
  • Speaker Stephen DiFranco - Principal, IoT Advisory Group LLC
more

IoT is about to become a trillion-dollar industry. One foundational element: IoT platforms to manage the connection of billions of endpoints to millions of edge servers. Channel partners need to understand how to determine which platform will meet a customer’s requirements, how to select and add endpoints, and which edge technologies to adopt. In this session, IoT Advisory Group principal Stephen DiFranco will share the results of a year-long study into how IoT platforms and technologies will create new opportunities for channel partners.

All Access pass required to attend this session.

2:50pm - 3:50pm 60 mins
Executive Track
The Transformational Power of a Compelling Brand
  • Speaker Shawn Cordner - CEO & Founder, In2itive
more

If seismic shifts in technology and the market have driven you to reassess your business identity, this workshop is for you. A strong brand can create the conditions for success: credibility, a competitive edge and customer loyalty. We'll define exactly what comprises your brand — it's more than just a logo — and show how building a compelling identity can ease the transition to new lines of business. You'll leave with a better understanding of key brand elements, including visual identity, messaging and positioning. Come learn how and why to invest in building your brand!

All Access pass required to attend this session.

2:50pm - 3:50pm 60 mins
Marketing & Tech Track
Channel Marketing Now: A 360 View
  • Moderator Tasha Klares - Director of Marketing, Force 3
  • Panelists Corey Cohen - Director of Marketing, TBI, Inc.
more

A shrinking marketing budget, MDF allocations lessening, ROI demands and resource constraint — sound like your team? Many of us understand this struggle all too well. In this session we’ll discuss how to prioritize marketing time and dollars, share examples of programs that have worked for peers and update you on new technologies for marketing pros.

All Access pass required to attend this session.

4:00pm - 6:00pm 120 mins
Keynote Programming
Closing Keynote and Reception
more

All Access pass required to attend this session.

5:00pm - 8:00pm 180 mins
Networking
Women in the Channel Networking Event
more

The Women in the Channel Networking Mixer is the perfect way to kick off the Channel Partners event! Join other successful women in the channel to discuss key business topics that impact professional women today. Network with old friends and discover new relationships that will help your business grow, your skills improve and your career soar! This comfortable, open forum fosters collaboration, support and inspiration. Come early, bring a friend and be a part of this special event.

Separate registration required. Register here.

7:00pm - 9:00pm 120 mins
Networking
First-Time Attendee Reception sponsored by AT&T
more

Separate registration required. Open to first-time Channel Partners attendees only.